# SDR AU991023

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384025021
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) INNER PANEL ON PILOT'S WINDSHIELD SHATTERED.
